# SDR USAA2014052900002

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 64,766 hours, 9,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF & PASSING THROUGH 10,000' AGL, THE CREW EXPERIENCED A LOW FREQUENCY BUFFETING THAT INCREASED WITH ACFT SPEED.  THE VIBRATION WENT AWAY WHEN THE POWER WAS REDUCED.  THERE WERE NO INDICATION ISSUES.  AFTER DECIDING TO RETURN TO ATH FOR MX, THE CREW EXPERIENCED A SIMILAR BUFFETING SOUND WHILE IN A HOLD & IN LANDING CONFIGURATION.  THE ISSUE OCCURRED AT BOTH LOW & HIGH SPEEDS.  THE FLIGHT LANDED WITHOUT INCIDENT WITH EMER EQUIPMENT STANDING BY.  MX FOUND ON THE RT AIR CONDITIONING BAY CLAMP LOOSE ON RT & PACK HEAT EXCHANGER OUTLET DUCT PORT.  DUCT CONNECTED & PROPERLY SECURED.
